A semicontinuous formulation of the Bloch-Boltzmann-Peierls equations

Christoph Auer, Ferdinand Schürrer, Winfried Koller

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1457-1475
JournalSIAM journal on applied mathematics
Volume64
Issue number4
Publication statusPublished - 2004

Cite this

A semicontinuous formulation of the Bloch-Boltzmann-Peierls equations. / Auer, Christoph; Schürrer, Ferdinand; Koller, Winfried.

In: SIAM journal on applied mathematics, Vol. 64, No. 4, 2004, p. 1457-1475.

Research output: Contribution to journalArticleResearchpeer-review

@article{2848117d4f5148758f1da5d584a31baa,
title = "A semicontinuous formulation of the Bloch-Boltzmann-Peierls equations",
author = "Christoph Auer and Ferdinand Sch{\"u}rrer and Winfried Koller",
year = "2004",
language = "English",
volume = "64",
pages = "1457--1475",
journal = "SIAM journal on applied mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - A semicontinuous formulation of the Bloch-Boltzmann-Peierls equations

AU - Auer, Christoph

AU - Schürrer, Ferdinand

AU - Koller, Winfried

PY - 2004

Y1 - 2004

M3 - Article

VL - 64

SP - 1457

EP - 1475

JO - SIAM journal on applied mathematics

JF - SIAM journal on applied mathematics

SN - 0036-1399

IS - 4

ER -